MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); Speech Disorder (4415)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via clinical report: it was reported that the patient experienced a transient ischemic attack.A left atrial appendage (laa) closure procedure was performed.On (b)(6) 2023, the patient underwent successful placement of a 24mm watchman flx closure device with a complete laa seal and deployed device diameter of 19.8 mm.On the same day, the patient was discharged on aspirin (81mg/day) and rivaroxaban (20 mg/day).On (b)(6) 2025, 798 days post index procedure, the patient presented to emergency department (ed) with complaints of speaking words that did not make sense which lasted for 10 minutes.On the same day, a computed tomography (ct) was performed which revealed no acute changes.At the time of the event, the patient was on aspirin 81 mg /day.No action was taken in response to the event.On (b)(6) 2025, the outcome of the event was considered to be resolved, and the patient was discharged from the emergency room (er).On (b)(6) 2025, modified rankin scale (mrs) was performed, and score was noted to be 0.On (b)(6) 2025, modified rankin scale (mrs) 90 days was performed, and score was noted to be 0.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23359252
Report Number2124215-2025-75318
Device Sequence Number8815445
Product Code NGV
UDI-Device Identifier08714729860495
UDI-Public(01)08714729860495(17)260219(10)31089191
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model NumberM635WU50240
Device Catalogue NumberM635WU50240
Device Lot Number0031089191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/22/2025
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient RaceWhite